# SDR ASAA2017111922636

- Difficulty date: November 19, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 59,244 hours, 27,132 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Part serial: 420
- Condition: Faulted
- Location: Te Flap
- Part time: 56,846 hours, 25,777 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, FLAPS STOPPED AT THE FLAP 2 POSITION DURING EXTENSION. THERE WAS A BRIEF LAG OF THE LEFT FLAP NEEDLE BEFORE STOPPING AT FLAPS 2. NO ROLL NOTED. FOLLOWED QRH AND EXTENDED FLAPS TO 15 USING THE ALTERNATE FLAP EXTENSION. APPROACH WAS NORMAL. GROUNDED - YES. EMERGENCY DECLARED - FAULT CODE 27-52261 LOGGED IN FSEU. COULD NOT DUPLICATE AT THIS TIME BUT SUSPECT LEFT FLAP POSITION SENSOR. NO EXISTING FAULT IN FSEU BITE REF FIM 27-51 TASK 801. FAULT HISTORY LISTED FLAP POS DISAGREE. CYCLED FLAPS BETWEEN 0-10 NUMEROUS TIMES, NO DISCREPANCY. REPLACED FLAP POSITION INDICATOR REF AMM 27-58-02. TESTS PASS.
